Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 313029, 12 pages
http://dx.doi.org/10.1155/2013/313029
Research Article

Stability in Terms of Two Measures for Nonlinear Impulsive Systems on Time Scales

1School of Control Science and Engineering, Shandong University, Jinan 250061, China
2Department of Applied Mathematics, University of Waterloo, Waterloo, ON, Canada N2L 3G1

Received 18 November 2012; Accepted 7 January 2013

Academic Editor: Qiru Wang

Copyright © 2013 Kexue Zhang and Xinzhi Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6 of Series in Modern Applied Mathematics, World Scientific, Teaneck, NJ, USA, 1989. View at Zentralblatt MATH · View at MathSciNet
  2. A. M. Samoilenko and N. A. Peretyuk, Impulsive Differential Equations, World Scientific, Singapore, 1995.
  3. X. Liu and G. Ballinger, “Boundedness for impulsive delay differential equations and applications to population growth models,” Nonlinear Analysis: Theory, Methods & Applications, vol. 53, no. 7-8, pp. 1041–1062, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Li and X. Song, “Stability and boundedness of nonlinear impulsive systems in terms of two measures via perturbing Lyapunov functions,” Journal of Mathematical Analysis and Applications, vol. 375, no. 1, pp. 276–283, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. A. Movchan, “Stability of processes with respect to two matrices,” Prikladnaya Matematika i Mekhanika, pp. 988–1001, 1960. View at Google Scholar
  6. L. Salvadori, “Some contributions to asymptotic stability theory,” Annales de la Societé Scientifique de Bruxelles, vol. 88, pp. 183–194, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. V. Lakshmikantham and X. Z. Liu, Stability Analysis in Terms of Two Measures, World Scientific, River Edge, NJ, USA, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  8. S. Hilger, Ein Maßkettenkalkül mit Anwendung auf Zentrumsmannigfaltigkeiten [Ph.D. thesis], Universität Würzburg, Würzburg, Germany, 1988.
  9. Y. Ma and J. Sun, “Stability criteria for impulsive systems on time scales,” Journal of Computational and Applied Mathematics, vol. 213, no. 2, pp. 400–407, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. C. Pötzsche, S. Siegmund, and F. Wirth, “A spectral characterization of exponential stability for linear time-invariant systems on time scales,” Discrete and Continuous Dynamical Systems. Series A, vol. 9, no. 5, pp. 1223–1241, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. A. C. Peterson and Y. N. Raffoul, “Exponential stability of dynamic equations on time scales,” Advances in Difference Equations, no. 2, pp. 133–144, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. J. DaCunha, “Stability for time varying linear dynamic systems on time scales,” Journal of Computational and Applied Mathematics, vol. 176, no. 2, pp. 381–410, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. W. Zhong, W. Lin, and J. Ruan, “The generalized invariance principle for dynamic equations on time scales,” Applied Mathematics and Computation, vol. 184, no. 2, pp. 557–565, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Y. Ma and J. Sun, “Uniform eventual Lipschitz stability of impulsive systems on time scales,” Applied Mathematics and Computation, vol. 211, no. 1, pp. 246–250, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  16. M. Bohner and A. Peterson, Eds., Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  17. V. Lakshmikantham, S. Sivasundaram, and B. Kaymakcalan, Dynamic Systems on Measure Chains, vol. 370 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996. View at MathSciNet
  18. X. Liu and X. Fu, “Stability criteria in terms of two measures for discrete systems,” Computers & Mathematics with Applications, vol. 36, no. 10-12, pp. 327–337, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet